MathSciNet Relay Station
MathSciNet bibliographic data
MR2945092 30D35
Cao, Ting-Bin; Deng, Zhong-Shu On the uniqueness of meromorphic functions that share three or two finite sets on annuli. Proc. Indian Acad. Sci. Math. Sci. 122 (2012), no. 2, 203–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement